Weighted Parabolic Aleksandrov Estimates: PDE and Stochastic Versions

N. V. Krylov

Research output: Contribution to journalArticlepeer-review


We prove several pointwise estimates for solutions of linear parabolic equations with measurable coefficients in smooth cylinders through the weighted Ld+1-norm of the free term. The weights allow the free term to blow up near the lateral boundary. These are the first such results for parabolic equations with measurable coefficients. We also present the corresponding weighted estimates for occupation times of diffusion processes.

Original languageEnglish (US)
Pages (from-to)419-435
Number of pages17
JournalJournal of Mathematical Sciences (United States)
Issue number3
StatePublished - Jan 1 2020


Dive into the research topics of 'Weighted Parabolic Aleksandrov Estimates: PDE and Stochastic Versions'. Together they form a unique fingerprint.

Cite this